# SDR SWAA2022012757735

- Difficulty date: January 3, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737
- Aircraft serial: 33008
- Aircraft time: 44,855 hours, 30,609 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: None
- Condition: Elongated
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R/H HORIZONTAL STAB. I/B LOWER T/E GAP COVER PANEL # 343AB HAS 1 EACH RUBBER SEAL WITH ELONGATED HOLES; SLIDING METAL AND AFT RED PLASTIC SEAL WORN ; / [01] REMOVED AND REPLACED SEAL AND SLIDINNG METAL SEAL AS PER B737-700 SRM51-40-02 0G-0-A00729; [02] VERIFIED
